Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Problems of the calculus of variations with prescribed transversality conditions


Author: Lincoln La Paz
Journal: Bull. Amer. Math. Soc. 36 (1930), 674-680
DOI: https://doi.org/10.1090/S0002-9904-1930-05036-3
MathSciNet review: 1562036
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-05036-3